| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/17/2024, it was reported by a sales representative via sems-06688800 that an ar-8305 synergy resection console stopped during the case and smelled like burning plastic.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Graphics board.This evaluation determined that the reported event occurred due to a defective capacitor on the graphics board.